How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, MD
Category: Urology
Satisfied Customers: 42321
Experience:  Experienced physican in Urology
Type Your Urology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Is this free advice? Can I have an estimate please? Have not

Customer Question

is this free advice?
JA: The Urologist's require payment for their services. It's way less expensive on JustAnswer than face-to-face would cost.
Customer: Can I have an estimate please?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Have not for this i am on metformin, carvidilol, amlidopine, benazapril, furosemide, aspirin, plavix, various eyedrops for post cataract procedure various eyedrops for diabetes...
JA: Anything else in your medical history you think the doctor should know?
Customer: no not really...
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Urologist about your situation and then connect you two.
Submitted: 3 months ago.
Category: Urology
Expert:  Dr. David replied 3 months ago.

This is Dr. David

what is your medical question?

Customer: replied 3 months ago.
i am spraying more than streaming urine…its disturbing and messy .. also there isa strong odor to the urine.. recently i have broken as wrist and had a cataract procedure,, also insomnia. Thanks, Chris
Customer: replied 3 months ago.
the site just answer does not like/agree with my password … how can i fix that ?
Expert:  Dr. David replied 3 months ago.

you have to talk to customer service regarding your password.

strong odor in your urine can be a sign of a bacterial urinary tract infection

you should see a doctor and get a urinalysis and urine culture done to check for infection.

you can see a doctor at a local walk in health clinic or urgent care center.

are you male or female? how old are you?

do you have a primary care doctor?

Customer: replied 3 months ago.
male 61 years old with type 2 diabetes, CHF, arthritis, insomnia …. there is some pain in the left groin area.. possibly infected. Could that be causing the spraying? Thanks CH
Customer: replied 3 months ago.
i have a good primary dr Kranzpiller ion Simi VALLEY CA
Expert:  Dr. David replied 3 months ago.

pain in the left groin area? this can be from a muscle pull or strain, or an early hernia

is there pain on the skin there?

why do you think you have an infection in your groin?

pain in the groin usually would not cause spraying of your urine.

strong odor or cloudy urine can mean you have a bacterial urinary tract infection.

if your diabetes is not in control, you can be in diabetic ketoacidosis which can cause you to have darker urine or bad smelling urine as well.

Expert:  Miel-cssm replied 3 months ago.
We received your customer service inquiry, however, we are unable to respond to you because we do not have your email address. Please contact customer support at***@******.*** and provide us with your email address and a link to this question page so that we can help you. Thank you, ***** ***** Customer Support Team.
Expert:  Dr. David replied 3 months ago.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

Thanks for using

Related Urology Questions